# SDR AALA202205185797

- Difficulty date: May 16, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 56,504 hours, 28,169 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: M11091
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 10,207 hours, 5,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR SLIDE SAFETY WIRE IS BROKEN. REPLACED SLIDE PER TASK CARD 26L00025010
